# SDR SWAA2022120879571

- Difficulty date: December 7, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 59,107 hours, 38,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT AND REAR CABIN MEGAPHONES INOP.   INSTALLED TWO MEGAPHONES IAW AMM 25-64-00
